How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Suzanne Your Own Question
Suzanne, Mental Health Professional
Category: Mental Health
Satisfied Customers: 919
Experience:  LCSW, RN. Mental Health, Relationship & Parenting issues.EMDR, Hypnosis.
Type Your Mental Health Question Here...
Suzanne is online now
A new question is answered every 9 seconds

how best can i titrate down from 20-30mgs of dizapam which

Resolved Question:

how best can i titrate down from 20-30mgs of dizapam which i have been using for past two days without inducing side-efects
Submitted: 6 years ago.
Category: Mental Health
Expert:  Suzanne replied 6 years ago.

Thanks for bringing your question to JustAnswer.


If you have only been taking the diazepam for two days, it should not be hard to titrate off.


At your next dose, take only 20mg. for one day.

If you don't experience any problems, cut the dose in half (10 mg) the next day. If the anxiety is uncomfortable, stay at this dose one more day.

Then go down to 5 mg the next day.

Once you are down to 5mg for one day, you should be able to successfully stop taking it the next day.


Diazepam can be habit-forming, but with only two days of use, you most likely will not notice any side-effects.


If your anxiety returns, and you wish to deal with it without Diazepam, look into learning relaxation techniques and/or meditation.


There are also some amino acids, such as GABA, that seem to calm anxious feelings. But please be sure to check with your doctor before trying it.


I hope this was helpful! If it was, please click ACCEPT. If you need more info, just ask!

Suzanne, RN, LCSW



Suzanne and other Mental Health Specialists are ready to help you

Related Mental Health Questions